# SDR NOCA08511

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 20412170416
- Part serial: 2551
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD AN AIR TURNBACK INTO LEJ DUE TO RIGHT WX RADAR FAILED AND LEFT SYSTEM ALREADY PLACARD.  REMOVED AND CHECKED BOTH WX TRANSCEIVERS AND CHECKED FOR BENT OR CORRODED PINS NO DEFECTS NOTED.  REMOVED AND REPLACED LEFT WX TRANSCEIVER AS PER MM 34-43-01.  ALSO REPLACED RIGHT EFIS CONTROL PANEL AS PER MM 34-22-02, OPS CHECK GOOD.
